# SDR DALA2024051305155

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 78,274 hours, 33,831 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380029812
- Part serial: P1078
- Condition: Leaking
- Location: Zone 100
- Part time: 134,785 hours, 32,581 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 687 DIRTY SOCK ODOR. CORRECTIVE ACTION: T/S REMOVED AND INSTALLED APU PER WORKCARD. NO LEAKS NOTED.
